MAUDE Adverse Event Report: CLARUS MEDICAL, LLC 2233-513 DIGITAL CHANNEL SCOPE

CLARUS MEDICAL, LLC 2233-513 DIGITAL CHANNEL SCOPE
Model Number 2233-513
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6) digital channelscope lacked sufficient adhesive which caused irrigation leak into (b)(6) control module.This caused the picture to go black.Investigation and corrective action is ongoing.
 
Event or Problem Description
During a case on 10/24 using a model (b)(6) digital channelscope lot # 520261, the monitor went black.They unplugged the device and noticed irrigation fluid coming out of the connector.They attempted a new model (b)(6) digital channelscope and it did not display an image.They did not have a backup (b)(6) digital control module on hand, so they switched to a different system to finish the case.No reported patient injury.

Brand Name
2233-513 DIGITAL CHANNEL SCOPE
Common Device Name
CHANNEL SCOPE
Manufacturer (Section D)
CLARUS MEDICAL, LLC
13355 10th ave n
#110
plymouth MN 55441
Manufacturer (Section G)
CLARUS MEDICAL, LLC
13355 10th ave n,
#110
plymouth MN 55441
Manufacturer Contact
mark brown
13355 10th ave n,
#110
plymouth, MN 55441
7635258445
MDR Report Key23903608
Report Number2183911-2025-00001
Device Sequence Number15359060
Product Code GWG
UDI-Device Identifier00810004820012
UDI-Public(01)00810004820012(17)280130(10)520261
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K223615
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2233-513
Device Catalogue Number2233-513
Device Lot Number520261
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date12/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown